Skip to Main content Skip to Navigation
Journal articles

Two-dimensional Pattern Matching with Rotations

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619179
Contributor : Maxime Crochemore <>
Submitted on : Monday, September 5, 2011 - 4:50:34 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619179, version 1

Collections

Citation

Amihood Amir, Ayelet Butman, Maxime Crochemore, Gad M. Landau, Mary Schaps. Two-dimensional Pattern Matching with Rotations. Theoretical Computer Science, Elsevier, 2004, 314 (1), pp.173-187. ⟨hal-00619179⟩

Share

Metrics

Record views

213